# SDR JR2R20250506239

- Difficulty date: May 6, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N88325
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000474
- Aircraft time: 21,209 hours, 13,230 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Vent
- Part number: 17069824003
- Condition: Chafed
- Location: Zone 800
- Part time: 21,209 hours, 13,230 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR, BOTH FWD AND AFT VENT FLAP CAMS ARE CHAFED OUT OF LIMITS.
